Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Red patches on legs and thighs, worsens at end of day. Had chikungunya. Breastfeeding. Suggestion?

I develop small small red patches on the skin of my legs and thighs, if i stand for a long time or work for a long time and it usually worsens at the end of the day. This condition is there after i had chikungunya two years back. it used to occur rarely before but nowadays it is occuring almost everyday. I am also breastfeeding , so i am just reluctant to take any medicines. please suggest.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I think the question is very nonspecific and requires more questioning to reach to a conclusion,but on Epping which I have picked up that its obviouse while you work or stand for a long time directs me towards Gravitaional Eczema. I would have also asked you about any swelling in the legs or any Varicosities.
If you have such type of problem then you have to take certain measures along with some treatment. I would advise you not to stand for a long time,take regular walks and elevate your legs on a chair if sitting.
Keep the legs well moisturised with white petroleum jelly or Vaseline.
You can also apply potent to moderate topical steroids to relieve the situation.But what would be best is to see a dermatologist to have look and the proceed further as I cannot comment more without seeing it in a picture and with a brief history.
Thanks very much and all the best.
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor